ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > General Medication Discussion
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

General Medication Discussion This section is to be used for general medication discussion and other medications not broken out in their own respective forums.

Reply
 
Thread Tools Display Modes
  #1  
Old 12-08-15, 05:37 PM
anewman1999 anewman1999 is offline
Newbie
 

Join Date: Nov 2015
Location: arkansas
Posts: 7
Thanks: 0
Thanked 7 Times in 2 Posts
anewman1999 is on a distinguished road
Is the medicine suppose to feel like this? (day 4)

Ok, so I recently started taking medicine last saturday. Vyvanse, 30mg in the morning. The first day was, strange, I would feel it in waves, and the side effects worse (dry mouth, hot ears). However I was so much more calm, like that how I could tell the medicine was working, I was just calm. I got a lot of stuff done that day.But it would come in waves, like I would suddenly realize I was really calm and able to focus, and the "itch" to go do other stuff instead of sitting and working on whatever I was doing would vanish, only to return a little later.
Day 2 was better It didn't really hit me in waves as much. I worked on a lot of music stuff, Im a musician but practice has always been an issue because its hard to focus, but I was able to work on a lot of stuff really well day 1,2, and 3.
Day 3, no side effects other than dry mouth, could focus pretty well but it seemed to wear off faster and not have as much of an effect.
Day 4 (today). I took it this morning, and while I feel slightly better I'm still not really able to focus. Ive been working on a guitar riff but I keep getting ****** because I can't sit down and focus on it like I need to be able to. I take the medicine as soon as I get up which is normally sometime between 9 and 10:30, and Ive noticed the medicine peaks around 2-4 sometime, and then wears off by 6-9 at night. Effectively I only get an hour or 2 of really good concentration, which today I'm not getting really at all.
I know the first week your body acclimates, and its never as good as the first day, but is it suppose to be like this? Even the first day it didn't really "fix" the problem, so much as just lesson it to a degree where I could function a little better.
Normally the ADHD (inattentive) to me feels like this itch in my back. Its like, when I try to focus the itch gets worse and worse and worse and worse until finally I give up and try to do something else, where the process just repeats. the first and second day the medicine either got rid of that itch, or lessened it to the point where I could ignore it to do whatever I want/needed to do . Today, its like nothing, its like even writting this that calmness is gone. My head isn't as noisy but whenever I try to FOCUS on something I can't seem to do it.
Like for guitar, this is what you have to do. There is a riff, I have to count out the time, while focusing on playing the right note at the right time, its somewhat tedious to learn a riff, but its muscle memory and thats just the only way to do it and get better. The last few days, Ive been able to do that no problem, today? I can't sit and get past the first couple notes, its driving me nuts.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
I drink every day to feel calm, I need an alternative its_biology_boy ADDiction & Substance Abuse 7 05-20-15 04:33 AM
First day taking.. Dont feel much desm0nd Vyvanse 3 07-22-13 01:50 PM
4th day on adderall... my experience Adrl_User11 Adderall 0 02-06-09 01:39 PM
I feel melancholic and not right timmtc General Medication Discussion 8 10-28-08 05:14 PM
do you ever feel this way from day to day? frankfarter General ADD Talk 9 07-17-08 09:28 PM


All times are GMT -4. The time now is 10:08 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums